Publicacions Matemàtiques

Bilinear Littlewood-Paley for circle and transference

Parasar Mohanty and Saurabh Shrivastava

Full-text: Open access

Abstract

In this paper we have obtained the boundedness of bilinear Littlewood-Paley operators on the circle group ${\mathbb T}$ by using appropriate transference techniques. In particular, bilinear analogue of Carleson's Littlewood-Paley result for all possible indices has been obtained. Also, we prove some bilinear analogues of de Leeuw's results concerning multipliers of ${\mathbb R}^n$.

Article information

Source
Publ. Mat., Volume 55, Number 2 (2011), 501-519.

Dates
First available in Project Euclid: 22 June 2011

Permanent link to this document
https://projecteuclid.org/euclid.pm/1308748958

Mathematical Reviews number (MathSciNet)
MR2839453

Zentralblatt MATH identifier
1225.42003

Subjects
Primary: 42A45: Multipliers 42B15: Multipliers 42B25: Maximal functions, Littlewood-Paley theory 42A75: Classical almost periodic functions, mean periodic functions [See also 43A60]

Keywords
Bilinear multipliers Littlewood-Paley square functions transference methods

Citation

Mohanty, Parasar; Shrivastava, Saurabh. Bilinear Littlewood-Paley for circle and transference. Publ. Mat. 55 (2011), no. 2, 501--519. https://projecteuclid.org/euclid.pm/1308748958


Export citation

References

  • F. Bernicot, $L^p$ estimates for non-smooth bilinear Littlewood\guioPaley square functions on ${\mathbb R}$, Math. Ann. (to appear).
  • O. Blasco, Bilinear multipliers and transference, Int. J. Math. Math. Sci. 4 (2005), 545\Ndash554.
  • O. Blasco, M. Carro, and T. A. Gillespie, Bilinear Hilbert transform on measure spaces, J. Fourier Anal. Appl. 11(4) (2005), 459\Ndash470.
  • D. Bose, S. Madan, P. Mohanty, and S. Shrivastava, Relations between bilinear multipliers on $\mathbb{R}^{n}$, $\mathbb{T}^{n}$ and $\mathbb{Z}^{n}$, Proc. Indian Acad. Sci. Math. Sci. 119(4) (2009), 501\Ndash512.
  • L. Carleson, On the Littlewood-Paley Theorem, Inst. Mittag- Leffler, Report (1967).
  • R. R. Coifman and G. Weiss, “Transference methods in analysis”, Conference Board of the Mathematical Sciences Regional Conference Series in Mathematics 31, American Mathematical Society, Providence, R.I., 1976.
  • K. de Leeuw, On $L_{p}$ multipliers, Ann. of Math. (2) 81 (1965), 364\Ndash379.
  • G. Diestel and L. Grafakos, Unboundedness of the ball bilinear multiplier operator, Nagoya Math. J. 185 (2007), 151\Ndash159.
  • T. A. Gillespie and J. L. Torrea, Transference of a Littlewood-Paley-Rubio inequality and dimension free estimates, Rev. Un. Mat. Argentina 45(1) (2004), 1\Ndash6 (2005).
  • L. Grafakos, “Classical and modern Fourier analysis”, Pearson Education, Inc., Upper Saddle River, NJ, 2004.
  • L. Grafakos and P. Honzík, Maximal transference and summability of multilinear Fourier series, J. Aust. Math. Soc. 80(1) (2006), 65\Ndash80.
  • L. Grafakos and R. H. Torres, Multilinear Calderón-Zygmund theory, Adv. Math. 165(1) (2002), 124\Ndash164.
  • M. T. Lacey, On bilinear Littlewood-Paley square functions, Publ. Mat. 40(2) (1996), 387\Ndash396.
  • M. Lacey and C. Thiele, $L^{p}$ estimates on the bilinear Hilbert transform for $2<p<\infty$, Ann. of Math. (2) 146(3) (1997), 693\Ndash724.
  • M. Lacey and C. Thiele, On Calderón's conjecture, Ann. of Math. (2) 149(2) (1999), 475\Ndash496.
  • S. Madan and P. Mohanty, Jodeit's extensions for bilinear multipliers, Bull. Lond. Math. Soc. 40(6) (2008), 937\Ndash944.
  • P. Mohanty and S. Shrivastava, A note on the bilinear Littlewood-Paley square function, Proc. Amer. Math. Soc. 138(6) (2010), 2095\Ndash2098.
  • J. L. Rubio de Francia, A Littlewood-Paley inequality for arbitrary intervals, Rev. Mat. Iberoamericana 1(2) (1985), 1\Ndash14.
  • E. M. Stein and G. Weiss, “Introduction to Fourier analysis on Euclidean spaces”, Princeton Mathematical Series 32, Princeton University Press, Princeton, N.J., 1971.